# SDR SWAA2021031950347

- Difficulty date: February 20, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 27,620 hours, 12,185 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT; PNL 140CF IS CORRODED AT THRESHOLD AREAS. / CORROSION LENGTH OF 27' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1 MAX ALLOWED IS 10' LENGTH FABRICATED AND VERIFIED MATERIAL IAW AMM 25-52-01-201-801 AND DRW 453A2610-18 REV D SHEET 2; TREATED AND PRIMED IAW 51-21-41; 51-21-72-370-802 AMM FOR AFT CARGO PANEL 140CF
